Volume 17, Issue 2 (9-2022)                   IJMSI 2022, 17(2): 87-95 | Back to browse issues page

XML Print

In this paper, by using the Euler-Maclaurin expansion for the Riemann-$zeta$ function, we establish an inequality of a weight coefficient. Using this inequality, we derive a new reverse Hilbert's type inequality. As an applications, an equivalent form is obtained.
Type of Study: Research paper | Subject: General

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.